skin-hair-icon
Multiple Skin Boils
Have multiple boils on back (3 big with lump and pus) arm (1 small) and on neck (1 small). Since last 6 weeks. Very painful and itchy. Have taken antibiotic course (moxikind cv, enzoflam and pan 40) 3 weeks back the boils subsided but now have come back. Need help.
460 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Hello pl do culture sensittivitty of pus and consult physician and then decide bye
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Tab Ceftum 500 mg twice daily after meals. Bactafuz cream twice daily. Tab Allegra 180 mg at night
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need to see boil, it may not be simple boil..  Give past medical history along with current medication and any medication you have taken for long duration other than what you mentioned..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello Dear, Can you share a picture of your boils? Some other medicines will help you in your problem. However I will have to see the boils to decide which medicines will suit you the best.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.